×

On a delayed nonautonomous ratio-dependent predator-prey model with Holling type functional response and diffusion. (English) Zbl 1193.34140

Summary: A two-species periodic ratio-dependent predator-prey model with Holling type functional response and diffusion is investigated. Three different sets of sufficient conditions (one set is diffusive independent and the other two sets are diffusive dependent) which ensure the permanence of the system and a set of sufficient condition which ensure the extinction of the predator species are obtained. Examples together with their numeric simulations show the feasibility of the main results.

MSC:

34K13 Periodic solutions to functional-differential equations
34D05 Asymptotic properties of solutions to ordinary differential equations
92D25 Population dynamics (general)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Wang, L.L.; Li, W.T., Periodic solutions and permanence for a delayed nonautonomous ratio-dependent predator – prey model with Holling type functional response, Journal of computational and applied mathematics, 162, 341-357, (2004) · Zbl 1076.34085
[2] Fan, M.; Wang, K., Periodicity in a delayed ratio-dependent predator – prey system, Journal of mathematical analysis and applications, 262, 179-190, (2001) · Zbl 0994.34058
[3] Beretta, E.; Kuang, Y., Global analysis in some delayed ratio-dependent predator – prey systems, Nonlinear analysis: theory, mathematics and application, 32, 381-408, (1998) · Zbl 0946.34061
[4] Chen, F.D., Periodic solutions of a delayed predator – prey model with stage structure for predator, Journal of applied mathematics, 2005, 2, 153-169, (2005)
[5] Hsu, S.B.; Huang, T.W., Global stability for a class of predator – prey systems, SIAM journal on applied mathematics, 55, 3, 763-783, (1995) · Zbl 0832.34035
[6] Kuang, Y.; Beretta, E., Global qualitative analysis of a ratio-dependent predator – prey system, Journal of mathematical biology, 36, 389-406, (1998) · Zbl 0895.92032
[7] Xiao, D.; Li, W., Stability and bifurcation in a delayed ratio-dependent predator – prey system, Proceedings Edinburgh mathematical society, 46, 205-220, (2003) · Zbl 1041.92028
[8] Chen, S.; Wang, F.; Young, T., Positive periodic solution of two-species ratio-dependent predator – prey system with time delay in two-patch environment, Applied mathematics and computation, 150, 3, 737-748, (2004) · Zbl 1076.34045
[9] Zhang, Z.Q.; Zeng, X.W.; Wang, Z.C., Periodic solution of a nonautonomous diffusive food chain system of three species with time delays, Acta mathematicae applicatae sinica, English series, 19, 4, 691-702, (2003) · Zbl 1059.34048
[10] Chen, F.D.; Shi, J.L., Periodicity in a logistic type system with several delays, Computers and mathematics with applications, 48, 1-2, 35-44, (2004) · Zbl 1061.34050
[11] Xu, R.; Chen, L.S., Persistence and stability for two-species ratio-dependent predator – prey system with time delay in a two-patch environment, Computers and mathematics with applications, 40, 577-588, (2000) · Zbl 0949.92028
[12] Dong, S.J.; Ge, W.G., Periodic solution of predator – prey diffusive system of two-species with time delay and ratio-dependent, Acta mathematicae applicatae sinica, 27, 1, 132-141, (2004), (in Chinese) · Zbl 1063.34059
[13] Fan, M.; Wang, K., Global periodic solutions of a generalized n-species gilpin – ayala competition model, Computer and mathematics with applications, 40, 1141-1151, (2000) · Zbl 0954.92027
[14] Gilpin, M.E.; Ayala, F.J., Schoener’s model and drosophila competition, Theoretical population biology, 9, 12-14, (1976)
[15] Zhao, J.D.; Chen, W.C., The qualitative analysis of N-species nonlinear prey-competition systems, Applied mathematics and computation, 149, 2, 567-576, (2004) · Zbl 1045.92038
[16] Chen, F.D., Persistence and periodic orbits for two-species non-autonomous diffusion lotka – voltrra models, Applied mathematical journal of Chinese university series B., 19, 4, 359-366, (2004) · Zbl 1074.34053
[17] Chen, F.D., Persistence and global stability for nonautonomous cooperative system with diffusion and time delay, Acta scientiarum naturalium universitatis pekinensis, 39, 1, 22-28, (2003) · Zbl 1042.92036
[18] Cui, J.A.; Chen, L.S., The effect of diffusion on the time varying logistic population growth, Computers and mathematics with applications, 36, 3, 1-9, (1998) · Zbl 0934.92025
[19] Song, X.Y.; Chen, L.S., Persistence and periodic orbits for two-species predator – prey system with diffusion, Canadian applied mathematics quarterly, 6, 3, 233-244, (1998) · Zbl 0941.92032
[20] Teng, Z.D.; Lu, Z.Y., The effect of dispersal on single-species nonautonomous dispersal models with delays, Journal of mathematical biology, 42, 439-454, (2001) · Zbl 0986.92024
[21] Chen, F.D., On a nonlinear non-autonomous predator – prey model with diffusion and distributed delay, Journal of computational and applied mathematics, 180, 1, 33-49, (2005) · Zbl 1061.92058
[22] Hale, J.K., Theory of functional differential equations, (1977), Springer-Verlag Heidelberg · Zbl 0425.34048
[23] Chen, F.D., On a periodic multi-species ecological model, Applied mathematics and computation, 171, 1, 492-510, (2005) · Zbl 1080.92059
[24] Chen, F.D.; Chen, X.X.; Shi, J.L., Dynamic behavior of a nonlinear single species diffusive system, Advanced in complex systems, 8, 4, 399-417, (2005) · Zbl 1163.34360
[25] Chen, F.D.; Xie, X.D., Permanence and extinction in nonlinear single and multiple species system with diffusion, Applied mathematics and computation, 177, 1, 410-426, (2006) · Zbl 1090.92046
[26] Chen, F.D., Existence, uniqueness and stability of periodic solution for a nonlinear prey-competition model with delays, Journal of computational and applied mathematics, 194, 2, 368-387, (2006) · Zbl 1104.34050
[27] Chen, F.D., Some new results on the permanence and extinction of nonautonomous gilpin – ayala type competition model with delays, Nonlinear analysis: real world applications, 7, 5, 1205-1222, (2006) · Zbl 1120.34062
[28] Smith, H.L., Cooperative systems of differential equations with concave nonlinearities, Nonlinear analysis: theory, mathematics and application, 10, 1037-1052, (1986) · Zbl 0612.34035
[29] Teng, Z.; Chen, L., The positive periodic solutions in periodic Kolmogorov type systems with delays, Acta Mathematica applied sinica, 22, 446-456, (1999), (in Chinese) · Zbl 0976.34063
[30] Chen, F.D., Average conditions for permanence and extinction in nonautonomous gilpin – ayala competition model, Nonlinear analysis: real world applications, 7, 4, 895-915, (2006) · Zbl 1119.34038
[31] Chen, F.D.; Xie, X.D., Periodicity and stability of a nonlinear periodic integro-differential prey-competition model with infinite delays, Communications in nonlinear science and numerical simulation, 12, 6, 876-885, (2007) · Zbl 1122.45006
[32] Chen, F.D.; Li, Z.; Huang, Y.J., Note on the permanence of a competitive system with infinite delay and feedback controls, Nonlinear analysis: real world applications, 8, 2, 680-687, (2007) · Zbl 1152.34366
[33] Teng, Z.D.; Chen, L.S., Permanence and extinction of periodic predator – prey systems in a patchy environment with delay, Nonlinear analysis: real world applications, 4, 2, 335-364, (2003) · Zbl 1018.92033
[34] Cui, J.A.; Takeuchi, Y.; Lin, Z.S., Permanence and extinction for dispersal population systems, Journal of mathematical analysis and applications, 298, 73-93, (2004) · Zbl 1073.34052
[35] Cui, J.A., The effect of dispersal on permanence in a predator – prey population growth model, Computers and mathematics with applications, 44, 8-9, 1085-1097, (2002) · Zbl 1032.92032
[36] Kouche, M.; Tatar, N., Existence and global attractivity of a periodic solution to a nonautonomous dispersal system with delays, Applied mathematical modelling, 31, 4, 780-793, (2007) · Zbl 1182.37021
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.